|HepB ;treatment with Pegasys
May 7, 2011
Dear Doctor , after 1 year treatment with pegasys (e antgen negative HEPB), my doctor said that surface antigen has become negative. Is this possible to happen ?? What about antibodies and how long does it take to make ?/ Shoulg i get vaccinated in order to boost the process of making antibodies ?? Thank yoy for the attention.
Response from Dr. McGovern
If you have lost your hepatitis B surface antigen, this is great news.
Would simply keep follow-up on this....The next step will hopefully be gaining surface antibody, which would be fantastic.
There is no data on use of vaccine in this situation.
Very worried mother
- Itchy Skin After Touching A Bloody Scab Sign Of HIV AIDS
- Itchy Skin After Touching Skin Sign Of HIV AIDS
- Tingling Lips After Touching Penis Worried I Have HIV
- Red Bumps On The Vaginal Area With White Heads On Them
- Can I Get Std From Giving A Women Oral Sex?
- Condom No Ejaculation Hiv Risk
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.